# SDR CALA2022011400153

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 53,026 hours, 16,878 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: NA
- Part serial: NA
- Condition: Asymetric
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TE FLAP ASYM EICAS FOLLO WED BY FLAP LD RELIEF WHEN FLAP LEVER M OVED FROM 20 TO 25 AND 30 ON ARRIVAL HAD FLA FAIL, MSG 217. ACCOMPLISHED FIM 27-51 FAULT TREE 810 FOR FLAP LOAD RELIEF FAULT. ALL STEPS WERE PASSED ANDTHEN OPERATED THE FLAPS UP AND DOWN COUPLE OF TIMES, ALL NORMAL.
